# SDR A6WA200840486

- Difficulty date: June 6, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SUPPORT BRACKET (P/N 601R75262-153) CRACKED IN RT MLG BAY.  HYDRAULIC SUPPORT BRACKET IN RT MLG BAY IAW REO 601R-53-42-007.  (A)
